Improvement of Tip Leakage Loss Model for Axial Turbines

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 221
  • Download : 0
Publisher
AMERICAN SOCIETY MECHANICAL ENGINEERS
Issue Date
1997-07
Language
English
Citation

JOURNAL OF TURBOMACHINERY-TRANSACTIONS OF THE ASME, v.119, no.2, pp.399 - 401

ISSN
0889-504X
URI
http://hdl.handle.net/10203/73554
Appears in Collection
ME-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0